MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REDAPT PF STEM-240MM SZ 20; PROSTHESIS, HIP, HEMI-, TRUNNION-BEARING, FEMORAL, METAL/POLYACETAL

SMITH & NEPHEW, INC. REDAPT PF STEM-240MM SZ 20; PROSTHESIS, HIP, HEMI-, TRUNNION-BEARING, FEMORAL, METAL/POLYACETAL
Model Number 71354320
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/01/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient presented an infection.Event was treated with medication.

Brand Name
REDAPT PF STEM-240MM SZ 20
Common Device Name
PROSTHESIS, HIP, HEMI-, TRUNNION-BEARING, FEMORAL, METAL/POLYACETAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9884254
Report Number1020279-2020-01021
Device Sequence Number2784719
Product Code JDH
UDI-Device Identifier00885556210796
UDI-Public00885556210796
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71354320
Device Catalogue Number71354320
Initial Date Received by Manufacturer 03/17/2020
Supplement Date Received by Manufacturer03/12/2021
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight75